MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CAPSTONE PEEK VERT BODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT PUERTO RICO OPERATIONS CO, MED REL CAPSTONE PEEK VERT BODY SPACER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 2990822
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding a patient spinal therapy for degenerative spondylolisthesis and stenosis occurred at l4/5/s.It was reported that after performing plif at l5/s with capstone-peek, the rod with lordosis was placed on il and s1, then set screws were attached on l3, l4 and l5 over ari using cantilever technique, after that, the x-ray image was checked and it was found that the capstone-peek on the right side has moved forward.There was no overall delay in procedure and product remains in patient.There was patient involved in the event and no further complications reported regarding the event.Additional information was received on 2020-06-25: after correction with the cantilever technique, it was confirmed that the cage on the right side of l5 was protruding by about 10 mm from the front edge of the vertebral body.The procedure was completed as it was by the dr.'s judgement.No health damage in the patient was reported.Since the position has not been confirmed after the cage was placed, it is unknown exactly whether the event occurred when the cage was placed or after correction.Doctor¿s comments: the cage might be pushed out by cantilever.In the future, the cage will be removed from the anterior side when it backed out.

Brand Name
CAPSTONE PEEK VERT BODY SPACER
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
MDR Report Key10287537
Report Number2647346-2020-00011
Device Sequence Number1045739
Product Code MAX
UDI-Device Identifier00613994291042
UDI-Public00613994291042
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K073291
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model Number2990822
Device Catalogue Number2990822
Device Lot NumberH5342731
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR